Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Liver function test done. SGPT, SGOT high. How to reduce through diet?

hellow doctor earlier my sgpt was 185 nd sgot was 87 on 30/1/2013 then aftr 10 days i took the liver function test again nd my sgpt beccame 60 nd sgot 55 which is still high what should i do doctor tell me sir i will be very thank full to u sir please nd tell me the diet what diet i should take i m nt a drinker nt smoker nd i m a pure veg guy nd i dnt hav happetitus
Asked On : Wed, 13 Feb 2013
Answers:  2 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The mild rise in the liver enzymes that you have are not worrisome. Most of the times these do subside on taking a low salt diet and avoiding spicy foods, alcohol and non vegetarian diet. Please do not worry.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 14 Feb 2013
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Pavan Kumar Gupta's  Response
Alcohol consumption is a very important cause for high liver enzymes but since you are not taking it so let us concentrate on other ways to reduce them.
There is no specific medicine to bring down your SGOT and SGPT levels. 
 Ways to reduce your high liver enzymes are....

1...Regular aerobic exercises for 40 minutes a day    
2..., avoiding junk foods like maggie,noodles,pasta,pizza,white bread,burgers and colas.    
3...Consumption of green leafy vegetables and fresh fruits.    
4... Avoiding deep fried and fatty foods    
5... Take super B complex vitamin along with 1000 mg VIT C,once a day.    
6....Keep your weight in your required BMI range.    
7...Avoid sweets and colas. 

Your SGOT and SGPT levels would  become normal in another 6 to 8 weeks. 
Answered: Thu, 14 Feb 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor